# SDR YT2R107554

- Difficulty date: November 29, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N4TV
- Make and model: Snias AS350B2
- Aircraft serial: 2936
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Loose
- Location: Tail Rotor
- Part time: 249 hours
- Component: Pitch Link
- Component part number: 350A33214501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK, BEARING LOOSE.
